# SDR SIMA200418812

- Difficulty date: June 13, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253819007
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, A HOLE WAS FOUND ON GALLEY FRAME 225 KICKPLATE.  PERFORMED CUTOUT OF THE DAMAGE AREA.  FABRICATED A FILLER TWO SHIMS AND TWO DOUBLERS.  REPAIR DONE IAW SAAB 340 SRM, SRM 72LKS 3079 REV 43, CHAPTERS 53-60-50, 51-40-40, 53-70-30 AND 51-40-21.  (M)
